| Model Number |
1012447-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the mid left anterior descending (mlad) artery with mild calcification and mild tortuosity.For post dilatation the 2.50x15mm nc trek balloon dilatation catheter (bdc) was attempted to be advanced to the target lesion; however, failed to cross due to the anatomy.Therefore, the bdc was removed and difficulty was also noted due to the anatomy.There was no adverse patient effect and no clinically significant delay reported in the procedure.A non-abbott bdc was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.